PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

No minimal tall Borel ideal in the Katětov order

Volume 248 / 2020

Jan Grebík, Michael Hrušák Fundamenta Mathematicae 248 (2020), 135-145 MSC: 03E05, 03E15, 03E17. DOI: 10.4064/fm724-4-2019 Published online: 5 September 2019


Answering a question of the second listed author we show that there is no tall Borel ideal minimal among all tall Borel ideals in the Katětov order.


  • Jan GrebíkInstitute of Mathematics
    Academy of Sciences of the Czech Republic
    Žitná 609/25
    110 00 Praha 1-Nové Město
    Czech Republic
  • Michael HrušákCentro de Ciencias Matemáticas
    A.P. 61-3, Xangari
    Morelia, Michoacán 58089, Mexico

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image